Alert archive / New York / Wind Advisories in 2008
Wind Advisory 5, NWS New York, NY
NWS New York, NY issued this wind advisory at Feb 18, 2008, 1:43 AM EST for 6 counties in New York; 4 counties in Connecticut. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2008, 1:43 AM EST (06:43 UTC)
- Expired
- Feb 18, 2008, 5:00 AM EST
- In force
- 3 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bronx County, NY, Kings County, NY, New York County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 45 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 325 m²/s²
- 0-3 km storm-relative helicity
- 502 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KOKX 180643 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 143 AM EST MON FEB 18 2008 ...VERY WINDY THROUGH THE OVERNIGHT INTO THE MORNING... .STRONG WINDS WELL AHEAD OF A COLD FRONT WILL AFFECT THE REGION OVERNIGHT INTO THE EARLY MORNING. WINDS IN EXPOSED AREAS NEAR THE COAST AND AT HIGHER ELEVATIONS WILL GUST TO 45 TO 50 MPH. CTZ005>012-NYZ071-077>081-181500- /O.NEW.KOKX.WI.Y.0005.080218T0643Z-080218T1500Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER- NASSAU-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 143 AM EST MON FEB 18 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. SOUTHERLY WINDS WILL OCCASIONALLY GUST UP TO 45 TO 50 MPH IN EXPOSED AREAS ALONG THE COAST AND AT HIGHER ELEVATIONS AWAY FROM THE COAST. DUE TO STRONGER WINDS ALOFT...SOME SCATTERED TREE DAMAGE IS LIKELY...ESPECIALLY FOR THE TALLEST TREES LOCATED ON HILL TOPS OR ELEVATED RIDGES WITH SOUTHERN EXPOSURES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON OVERPASSES AND BRIDGES. $$ NYZ072>076-181500- /O.NEW.KOKX.WI.Y.0005.080218T0643Z-080218T1500Z/ NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-QUEENS- 143 AM EST MON FEB 18 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. SOUTHERLY WINDS WILL OCCASIONALLY GUST UP TO 45 TO 55 MPH ON BRIDGES AND UPPER FLOORS OF TALLER BUILDINGS. IN ADDITION...STRONG WINDS ARE LIKELY IN EXPOSED AREAS ALONG THE COAST AND AT HIGHER ELEVATIONS ON STATEN ISLAND. DUE TO STRONGER WINDS ALOFT...SOME SCATTERED TREE DAMAGE IS POSSIBLE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON OVERPASSES AND BRIDGES. $$ JST
1 follow-up statement
000 WWUS71 KOKX 181000 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 500 AM EST MON FEB 18 2008 ...WINDS DECREASING ACROSS THE AREA... .WINDS HAVE DECREASED ACROSS THE REGION AND WILL NO LONGER REACH WIND ADVISORY CRITERIA. THUS THE WIND ADVISORY HAS BEEN CANCELLED. CTZ005>012-NYZ071>081-181100- /O.CAN.KOKX.WI.Y.0005.000000T0000Z-080218T1500Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 500 AM EST MON FEB 18 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS ACROSS THE REGION HAVE DECREASED. GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THIS MORNING...HOWEVER THEY ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Feb 17, 11:55 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Feb 17, 11:55 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
1155 PM EST SUN FEB 17 2008
.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE INTO THE UPPER GREAT LAKES REGION AND
THEN INTO NEARBY PORTIONS OF CANADA OVERNIGHT. ITS ASSOCIATED WARM
FRONT WILL MOVE INTO THE AREA OVERNIGHT...THEN LIFT NORTH OF THE
AREA MON MORNING. A TRAILING COLD FRONT WILL SLOWLY CROSS THE AREA
MON AFTERNOON AND EVENING. AN ARCTIC FRONT WILL CROSS THE AREA ON
TUE...FOLLOWED BY HIGH PRESSURE BUILDING SOUTH OF THE AREA TUE
NIGHT. A CLIPPER SYSTEM WILL MOVE ACROSS THE AREA SOME TIME WED
AFTERNOON...THEN BROAD HIGH PRESSURE BUILDS OVER THE REGION WED
NIGHT THROUGH FRI NIGHT. ANOTHER LOW PRESSURE SYSTEM WILL LIFT
NORTH INTO THE REGION OVER THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
ISENTROPIC LIFT HAS DEVELOPED OVER THE AREA...AND THIS HAS
PRODUCED PERIODS OF LIGHT TO MODERATE RAIN. TREND OVERNIGHT
SHOULD BE FOR COVERAGE AND INTENSITY OF RAIN TO INCREASE AS
A WARM FRONT APPROACHES FROM THE SOUTH AND AS AREA FALLS UNDER
RIGHT ENTRANCE REGION OF H3 JET STREAK OVER WESTERN NY/PA...THEN
BECOMING MORE WIDESPREAD AND HEAVIER TOWARD DAYBREAK AS RIBBON OF
BEST MOISTURE AND INSTABILITY ARRIVE. HAVE KEPT SLIGHT CHANCE OF
THUNDER LATE AS FORECAST SOUNDINGS INDICATE SHOWALTER INDICES NEAR
ZERO...EVEN SOME WEAK SURFACE- BASED INSTABILITY ACROSS
NYC/NJ/LOWER HUDSON VALLEY TOWARD DAYBREAK AS TEMPS WARM INTO THE
50S.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
WARM FRONT SHOULD LIFT NORTH OF THE ENTIRE AREA MON MORNING...WITH
TEMPS RESPONDING NICELY IN NYC AND INLAND SECTIONS...REACHING NEAR
60 AND PERHAPS THE MID 60S IN NORTHEAST NJ...BUT REMAINING IN THE
MID 50S ACROSS COASTAL CT AND LONG ISLAND VIA COOLER ONSHORE FLOW.
TSTMS WILL REMAIN POSSIBLE AHEAD OF A SLOW MOVING COLD FRONT...WHOSE
EASTWARD PROGRESS SHOULD BE HINDERED IN THE AFTERNOON AS A VORT
ROUNDS THE BASE OF THE MEAN UPPER TROUGH WEST OF THE AREA AND
INDUCES A WAVE OF LOW PRESSURE ALONG THE FRONT...WITH ADDITIONAL
UPPER SUPPORT VIA STRENGTHENING COUPLED JET STREAKS TO THE WEST.
GEFS MEAN AND OLDER 09Z SREF GUIDANCE SUPPORT A SLOWER FRONTAL
TIMING AS WELL...BUT NOT QUITE AS SLOW (OR AS WET) AS THE 12Z NAM.
THIS MEANS CONTINUATION OF CATEGORICAL POP OVER MOST OF THE AREA MON
MORNING...AND LIKELY FOR EASTERN SECTIONS INTO EARLY EVENING.
SOUTHERLY WINDS SHOULD PICK UP DURING THE DAY ON MON AS
WELL...SUSTAINED AT 15-25 MPH WITH GUSTS TO NEAR 40 MPH IN COASTAL
SECTIONS AND THE HILLS OF INTERIOR SOUTHEAST CT.
WITH THE SLOWER FRONTAL TIMING...CHANCE POP SHOULD LINGER ACROSS
LONG ISLAND AND SOUTHERN CT INTO MON EVENING...THEN DRYING OUT BY
LATE EVENING ON A GUSTY W FLOW. MIN TEMPS SHOULD BOTTOM OUT NEAR 30
INLAND...AND 30-35 NEAR THE COAST.
ARCTIC FRONT THEN CROSSES ON TUESDAY...WITH PERHAPS A FEW SNOW
SHOWERS OVER THE INTERIOR...AND WINDS INCREASING DURING THE
AFTERNOON. NYC AND COASTAL SECTIONS COULD SEE A FEW GUSTS 35-40 MPH.
AFTER NEAR NORMAL MAX TEMPS DURING THE DAY ON TUE...MINS SHOULD DROP
TO THE TEENS INLAND AND LOWER 20S IN NYC AND COASTAL SECTIONS TUE
NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
CLIPPER SYSTEM WILL MOVE ACROSS THE AREA SOMETIME WED AFTERNOON...
PER LATEST 17/12Z HPC GUIDANCE...17/12Z OPERATIONAL GFS AND 17/15Z
SREF. ONLY THE SREF HAS THE SYSTEM AS MORE OF AN OPEN WAVE...WHEREAS
OTHER GUIDANCE BRINGS IT ACROSS AS MORE OF A CLOSED LOW. WILL KEEP
THE AREA DRY IN THE MORNING BEFORE GRADUALLY INCREASING TO CHANCE
POPS IN THE EVENING. BY THE TIME PRECIP GETS TO THE AREA...IT SHOULD
BE COLD ENOUGH TO SUPPORT SNOW SHOWERS. WHETHER ACCUMULATING SNOW
CAN BE EXPECTED OR NOT REMAINS TO BE SEEN. BROAD HIGH PRES THEN
BUILDS OVER THE REGION THU THROUGH FRI NIGHT...ALLOWING FOR DRY WX
OVER THE REGION. COLD AIRMASS WILL BE IN PLACE ON THU AS HIGHS WILL
ONLY TOP OFF IN THE UPPER 20S TO AROUND 30...BUT REBOUND TO NEAR
NORMAL FAIRLY QUICKLY ON FRI.
NEXT SYSTEM WILL LIFT NORTH INTO THE REGION OVER THE WEEKEND AS
SEVERAL WAVES OF LOW PRES SLIDE THROUGH THE REGION. WILL CARRY
CHANCE POPS SAT AFTERNOON THROUGH SUN. PTYPE WILL GENERALLY BE
DEPENDENT ON TIME OF DAY...AND RAIN DURING THE DAY FOR MOST OF THE
AREA AND SNOW AT NIGHT SEEMS TO WORK FAIRLY WELL.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
LARGE LOW PRESSURE SYSTEM TRACKING THROUGH THE GREAT LAKES TONIGHT
WILL PUSH A WARM FRONT INTO THE REGION THIS EVENING. ISENTROPIC
LIFT WILL RESULT IN LIGHT RAIN STARTING TO OVERSPREAD THE REGION
DURING THE EVENING.
SSE WINDS OF 10 TO 15 KT...HIGHEST ALONG THE COAST...WILL INCREASE
AFTER MIDNIGHT AS LLJ MOVES OVER THE AREA. LLWS DEVELOPS DURING
THE OVERNIGHT INTO MON MORNING AS LOW LEVEL JET OF UP TO 70 KT
MOVES ACROSS THE REGION.
IFR CIGS/MVFR VSBY DEVELOP DURING THE EVENING IN -RA WITH LIFR
FORMING BY AROUND MIDNIGHT. ISOLATED CONVECTION POSSIBLE AHEAD OF
COLD FRONT BETWEEN 10Z AND 15Z AS LLJ AND WEAK INSTABILITY AXIS
MOVES ACROSS. CONFIDENCE ON TIME/LOCATION NOT HIGH ENOUGH TO PUT
IN TAFS.
IFR OR LOWER CONDS IN RA CONTINUES THROUGH MON MORNING AHEAD OF A
COLD FROPA. COLD FRONT SHOULD SLIDE THROUGH THE REGION MON
AFTERNOON...(TIMING GENERALLY 19-22Z FROM WEST TO EAST). BEHIND
THE FRONT...EXPECT ABOUT A 10 KT W-WNW FLOW WITH VSBYS RETURNING
TO VFR AND CIGS IMPROVING TO HIGH END MVFR OR POSSIBLY LOW END VFR.
OUTLOOK FOR 00Z TUESDAY THROUGH THURSDAY...RETURN TO VFR FROM WEST
TO EAST MON EVENING AS COLD FRONT AND ASSOCIATED MOISTURE SLIDES
OFF THE COAST.
WELL MIXED CONDITIONS WITH GUSTY W WINDS TUESDAY INTO WED...
ESPECIALLY AFTER POLAR FRONT COMES THROUGH TUES AFTERNOON.
GENERALLY VFR MON NIGHT INTO THURSDAY. SCATTERED FLURRIES/SHSN ON
TUES WITH TROUGH PASSAGE.
&&
.MARINE...
GALE WARNINGS HAVE BEEN RAISED FOR ALL WATERS AS SOUTHERLY FLOW
HAS INCREASED RAPIDLY DURING THE EVENING. LATEST OBSERVATIONS
SHOW SUSTAINED FLOWS FROM THE HIGH TEENS THROUGH MID 20S...WITH
GUSTS ALREADY REACHING UP TOWARD 30 KT. THE LOW LEVEL JET WILL
CONTINUE TO STRENGTHEN OVERNIGHT...AND WITH A TREND TOWARD HEAVIER
AND MORE WIDESPREAD PRECIPITATION...EXPECT MOST LOCALES TO TOUCH
35 KT GUSTS FAIRLY FREQUENTLY OVERNIGHT INTO MON.
WINDS SUBSIDE SOME ON MON TO SCA LEVELS AHEAD OF AN APPROACHING COLD
FRONT...WHICH PASSES MON AFTERNOON WITH FLOW BECOMING WESTERLY.
WIND GUSTS 25-30 KT SHOULD CONTINUE THROUGH TUE MORNING...THEN
GALES MAY BE POSSIBLE TUE/TUE NIGHT AFTER ARCTIC FROPA.
WINDS/WAVES REMAIN ABOVE SCA CRITERIA WED THROUGH THU MORNING. A
BRIEF PERIOD OF SCA WIND GUSTS MAY ALSO BE POSSIBLE ON FRI
AFTERNOON...OTHERWISE...TRANQUIL CONDITIONS EXPECTED UNTIL THE
WEEKEND. SEVERAL WAVES OF LOW PRES COULD RAISE FLAGS ON THE WATERS
OVER NEXT WEEKEND.
&&
.HYDROLOGY...
GENERAL CONSENSUS IS FOR 0.75 TO 1.25 INCHES OF RAINFALL...WITH
LOCALLY HIGHER AMOUNTS...FROM OVERNIGHT INTO MON EVENING. A LOT OF
THIS AREA IS EITHER STILL EXPERIENCING (PASSAIC RIVER) OR JUST
COMING DOWN FROM (HOUSATONIC RIVER) RIVER FLOODING...SO HAVE
CONTINUED EXISTING FLOOD WATCHES FOR INTERIOR SE CT AND PORTIONS
OF NE NJ. IF SLOWER 12Z NAM TIMING OF FRONT AND ITS HEAVIER QPF
MATERIALIZE...THE YANTIC RIVER IN SE CT COULD ALSO EXPERIENCE
FLOODING PROBLEMS. OTHERWISE...MAIN POTENTIAL IS FOR MINOR URBAN
AND SMALL STREAM FLOODING. ANY AREAS RECEIVING THUNDERSTORMS COULD
END UP WITH LOCALIZED FLASH FLOODING BUT THIS SHOULD NOT BE
WIDESPREAD...SO NO NEED FOR A FLASH FLOOD WATCH ELSEWHERE ATTM.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR CTZ005-006.
NY...NONE.
NJ...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NJZ002-004-005-011.
MARINE...GALE WARNING UNTIL 12 PM EST MONDAY FOR ANZ330-335-338-340-345-
350-353-355.
&&Hazardous weather outlook, Feb 17, 11:47 PM EST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 1147 PM EST SUN FEB 17 2008 CTZ005-006-NJZ002-004-005-011-190500- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-WESTERN PASSAIC- EASTERN PASSAIC-ESSEX-UNION- 1147 PM EST SUN FEB 17 2008 ...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUIRED OVERNIGHT AND MONDAY TO REPORT RAINFALL RATES AND AMOUNTS...ALONG WITH ANY FLOODING. CTZ007>012-NJZ003-006-NYZ067>081-190500- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-BERGEN- HUDSON-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 1147 PM EST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT LOCALLY HEAVY RAINFALL OVERNIGHT COULD CAUSE MINOR URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LOCALLY HEAVY RAINFALL ON MONDAY COULD CAUSE MINOR URBAN AND SMALL STREAM FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ330-335-338-345-350-353-355-190500- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1147 PM EST SUN FEB 17 2008 ...GALE WARNING IN EFFECT UNTIL 12 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. GALES MAY ALSO BE POSSIBLE TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ340-190500- PECONIC AND GARDINERS BAYS- 1147 PM EST SUN FEB 17 2008 ...GALE WARNING IN EFFECT UNTIL 12 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. GALES MAY BE POSSIBLE TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 5:33 AM EST | Marine Weather Statement | OKX | 12 hr | |
| Feb 18, 1:32 PM EST | Dense Fog Advisory | OKX | Suffolk | 4 hr |
Nearby
Wind Advisories in New York, 2008Wind Advisories in Connecticut, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.